Publication
Title
Modeling traffic flows with queueing models: a review
Author
Language
English
Source (journal)
Asia-Pacific journal of operational research. - Singapore
Publication
Singapore : 2007
ISSN
0217-5959
Volume/pages
24:4(2007), p. 435-461
ISI
000250341500001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.11.2017
To cite this reference